# SDR R61A2023121500724

- Difficulty date: November 17, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N640RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000058
- Aircraft time: 48,766 hours, 30,873 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17005912002
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FR17 HAS CORRODED SHEAR CLIP STR 23R-22R. REMOVED AND REPLACED SHEAR CLIP AT FUSELAGE FR17 STGR 23R-22R REF SRM EMB 51-40-08.
